CSN Login
Members Online: 1

You are here

Blisters from Votrient ... Any remedies?

TLAlways's picture
TLAlways
Posts: 15
Joined: Feb 2015

Does anyone have any suggestions in how to ease the pain and control the blisters my husband has on his finger tips and bottom of his feet?   THANKNYOU IN ADVANCE!!!

a_oaklee
Posts: 440
Joined: Nov 2013

I have read that people use udder cream or bag balm on feet and hands.  Wear cotton socks to bed, and cotton gloves on hands at night. (After applying the lotion).  Some people have used lanolin.  If you visit the smartpatients website there will be more ideas.  Henna has been suggested.  A certain brand of sock also.  Best wishes for feeling better.

I am alive
Posts: 316
Joined: Jul 2012

Research this topic on smartpatients.com - or post the question. Lots has been written aboutit

angec's picture
angec
Posts: 923
Joined: Mar 2012

Sorry about the blisters.  If he is taking 800 mgs you might want to ask the doc to decrease it, it works even at a dose of 200, mgs for some people.  Speak to the doc.    Past experience shows when blisters happen, the dose is too much for the body at times.  Hugs.

Subscribe to Comments for "Blisters from Votrient ... Any remedies?"